Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 84, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 10, 2015, 3:35 PM CDT. It took effect at Oct 11, 2015, 4:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 3:35 PM CDT (20:35 UTC)
- In effect from
- Oct 11, 2015, 4:00 AM CDT
- Expired
- Oct 12, 2015, 7:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
678 WHUS73 KMKX 102035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT SAT OCT 10 2015 ...GUSTY WINDS AND BUILDING WAVES SUNDAY INTO MONDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL LINGER SUNDAY INTO MONDAY NIGHT ACROSS THE AREA...AS A STRONG COLD FRONT APPROACHES AND THEN MOVES EASTWARD THROUGH THE REGION. GUSTY SOUTHWEST WINDS SUNDAY INTO SUNDAY NIGHT WILL VEER WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT. HIGH WAVES WILL DEVELOP TOWARD THE OPEN WATERS SUNDAY INTO MONDAY. LMZ643>646-110445- /O.NEW.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT TUESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS SUNDAY...LINGERING SUNDAY NIGHT BEFORE VEERING WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET SUNDAY INTO MONDAY...WITH 4 TO 6 FOOT WAVES POSSIBLE SUNDAY NIGHT NORTH OF PORT WASHINGTON. WAVES SUBSIDING TO 2 TO 4 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
8 follow-up statements
073 WHUS73 KMKX 110210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT SAT OCT 10 2015 ...GUSTY WINDS AND BUILDING WAVES SUNDAY INTO MONDAY NIGHT... .A TIGHT PRESSURE GRADIENT WILL LINGER SUNDAY INTO MONDAY NIGHT ACROSS THE AREA...AS A STRONG COLD FRONT APPROACHES AND THEN MOVES EASTWARD THROUGH THE REGION. GUSTY SOUTHWEST WINDS SUNDAY INTO SUNDAY NIGHT WILL VEER WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT. HIGH WAVES WILL DEVELOP TOWARD THE OPEN WATERS SUNDAY INTO MONDAY. LMZ643>646-111015- /O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT TUESDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS SUNDAY... LINGERING SUNDAY NIGHT BEFORE VEERING WEST TO NORTHWEST MONDAY INTO MONDAY NIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET SUNDAY INTO MONDAY...WITH 4 TO 6 FOOT WAVES POSSIBLE SUNDAY NIGHT NORTH OF PORT WASHINGTON. WAVES SUBSIDING TO 2 TO 4 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
653 WHUS73 KMKX 110828 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT SUN OCT 11 2015 ...GUSTY WINDS AND BUILDING WAVES TODAY LASTING INTO MONDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST WINDS TODAY WITH GUSTS UP TO 25 KNOTS. A STRONG COLD FRONT WILL SWEEP THROUGH THE NEAR SHORE WATERS LATE TONIGHT. GUSTY WEST WINDS ARE EXPECTED BEHIND THE FRONT ON MONDAY AND MONDAY NIGHT. A FEW GUSTS COULD GET CLOSE TO GALE WARNING CRITERIA. THE GUSTY WINDS WILL CAUSE HIGHER WAVES TO DEVELOP TOWARD THE OPEN WATERS TODAY...LASTING THROUGH MONDAY. LMZ643-111630- /O.EXT.KMKX.SC.Y.0084.151011T0900Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 328 AM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY...LINGERING TONIGHT BEFORE VEERING WEST TO NORTHWEST EARLY MONDAY. GUSTS TO 30 KNOTS ARE LIKELY ON MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET TODAY AND 4 TO 6 FEET TONIGHT...HIGHER TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-111630- /O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY...LINGERING TONIGHT BEFORE VEERING WEST TO NORTHWEST EARLY MONDAY. GUSTS TO 30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 2 TO 4 FEET TODAY...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
710 WHUS73 KMKX 111427 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CDT SUN OCT 11 2015 ...GUSTY WINDS AND HIGH WAVES TODAY THROUGH MONDAY NIGHT... A TIGHTENING PRESSURE GRADIENT AHEAD OF A TROUGH OF LOW PRESSURE AND COLD FRONT WILL PRODUCE GUSTY SOUTHWEST WINDS TODAY THROUGH TONIGHT. THERE WILL BE A BRIEF LOWERING OF THE WINDS AS THE FRONT PASSES THROUGH THE NEARSHORE WATERS EARLY MONDAY MORNING...THEN WINDS WILL TURN WEST AND INCREASE BEHIND THE FRONT. A FEW WIND GUSTS COULD APPROACH GALE WARNING CRITERIA MONDAY. LMZ644>646-112230- /O.CON.KMKX.SC.Y.0084.151011T1500Z-151013T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH TONIGHT...VEERING WEST EARLY MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET TODAY...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-112230- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 927 AM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH TONIGHT...VEERING WEST TO NORTHWEST EARLY MONDAY. GUSTS TO 30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET TODAY AND 4 TO 6 FEET TONIGHT... HIGHER TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
249 WHUS73 KMKX 112012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT SUN OCT 11 2015 DEFAULT OVERVIEW SECTION LMZ643>646-120415- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING WEST EARLY MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING. * WAVES: 3 TO 4 FEET TONIGHT INTO MONDAY NIGHT...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
802 WHUS73 KMKX 120210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT SUN OCT 11 2015 ...BREEZY AND GUSTY WINDS TONIGHT THROUGH MONDAY NIGHT... GUSTY SOUTHWEST WINDS WILL CONTINUE TONIGHT AHEAD OF AN APPROACHING COLD FRONT FROM MINNESOTA. THERE WILL BE A BRIEF LOWERING OF THE WINDS AS THE FRONT PASSES THROUGH THE NEARSHORE WATERS AROUND SUNRISE ON MONDAY. THEN THE WINDS WILL TURN WEST AND INCREASE BEHIND THE FRONT. A FEW WIND GUSTS COULD APPROACH GALE WARNING CRITERIA MONDAY. LMZ643>646-121015- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING WEST AFTER SUNRISE ON MONDAY...THEN NORTHWEST MONDAY NIGHT. GUSTS TO 30 KNOTS ARE EXPECTED MONDAY INTO MONDAY EVENING. * WAVES: 3 TO 4 FEET TONIGHT INTO MONDAY NIGHT...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
294 WHUS73 KMKX 120854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CDT MON OCT 12 2015 ...GALE FORCE GUSTS EXPECTED LATE TODAY AND TONIGHT... A PAIR OF COLD FRONTS WILL MOVE ACROSS LAKE MICHIGAN TODAY. COLD AIR ASSOCIATED WITH THESE FRONTS WILL MOVE ACROSS THE RELATIVELY WARMER LAKE MICHIGAN WATERS...AND WILL ALLOW STRONG WIND GUSTS TO MIX DOWN TO THE LAKE SURFACE. WIND GUSTS ARE EXPECTED TO REACH 35 KNOTS LATE THIS AFTERNOON OR TONIGHT. THE WINDS WILL BE FROM THE WEST TO NORTHWEST DURING THE PERIOD OF STRONGEST WINDS SO THE HIGHEST WAVES WILL REMAIN WELL OFF SHORE. THE WINDS WILL BEGIN TO DIMINISH LATE TONIGHT BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS TUESDAY MORNING. LMZ643-121700- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/ /O.NEW.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 354 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: SOUTHWEST 10 TO 20 KNOTS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS EARLY THIS MORNING...THEN INCREASE TO 20 TO 30 KNOTS LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-121700- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/ /O.NEW.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST 10 TO 20 KNOTS WILL VEER TO THE WEST AND INCREASE TO 15 TO 25 KNOTS THIS MORNING...AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
498 WHUS73 KMKX 121431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT MON OCT 12 2015 ...GALE FORCE GUSTS EXPECTED LATE TODAY AND TONIGHT... A PAIR OF COLD FRONTS WILL MOVE ACROSS LAKE MICHIGAN TODAY. COLD AIR ASSOCIATED WITH THESE FRONTS WILL MOVE ACROSS THE RELATIVELY WARMER LAKE MICHIGAN WATERS...AND WILL ALLOW STRONG WIND GUSTS TO MIX DOWN TO THE LAKE SURFACE. WIND GUSTS TO 25 KNOTS WILL RISE TO 35 KNOTS LATE THIS AFTERNOON AND TONIGHT. THE WINDS WILL BE FROM THE WEST TO NORTHWEST DURING THE PERIOD OF STRONGEST WINDS SO THE HIGHEST WAVES WILL REMAIN WELL OFF SHORE. THE WINDS WILL BEGIN TO DIMINISH LATE TONIGHT BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO EARLY TUESDAY AFTERNOON. LMZ643-122200- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/ /O.CON.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 931 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... * WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS...TURNING NORTHWEST LATER TONIGHT. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-122200- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/ /O.CON.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS LATE THIS AFTERNOON AND EVENING...TURNING NORTHWEST TONIGHT. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
108 WHUS73 KMKX 122037 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CDT MON OCT 12 2015 ...STRONG WINDS EXPECTED TONIGHT INTO TUESDAY... .A TIGHT PRESSURE GRADIENT WITH COOLER AIR MOVING INTO THE REGION TONIGHT INTO TUESDAY WILL BRING STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GUSTY WEST WINDS WILL VEER NORTHWEST TONIGHT WITH FREQUENT GALE FORCE GUSTS. THE NORTHWEST WINDS WILL BE GUSTY ON TUESDAY AS WELL. HIGH WAVES SHOULD REMAIN OVER THE OPEN WATERS OF LAKE MICHIGAN...WITH THE OFFSHORE WINDS. WINDS WILL WEAKEN TUESDAY NIGHT...AS HIGH PRESSURE MOVES TOWARD THE REGION. LMZ643-130445- /O.EXP.KMKX.SC.Y.0084.000000T0000Z-151012T2100Z/ /O.CON.KMKX.GL.W.0023.151012T2100Z-151013T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 337 PM CDT MON OCT 12 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 35 KNOTS...TURNING NORTHWEST TONIGHT. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644>646-130445- /O.CON.KMKX.SC.Y.0084.000000T0000Z-151013T0000Z/ /O.CON.KMKX.GL.W.0023.151013T0000Z-151013T1200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * WINDS: WEST 15 TO 25 KNOTS...INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS TONIGHT...TURNING NORTHWEST. * WAVES: 3 TO 4 FEET...WITH HIGHER WAVES EXPECTED OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 11:20 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Oct 10, 11:20 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1120 AM CDT SAT OCT 10 2015 .UPDATE... A MILD DAY IS EXPECTED ACROSS THE AREA...WITH SOME HIGH CLOUDS MOVING THROUGH. SOUTHWEST WINDS ARE EXPECTED TO CONTINUE TO INCREASE THIS AFTERNOON...WITH GUSTS IN THE 15 TO 20 KNOT RANGE. THIS IS A RESULT OF A TIGHTENING PRESSURE GRADIENT. WARM AIR ADVECTION AND 925 MB TEMPERATURE FIELDS FROM THE MODELS WILL ALLOW FOR HIGHS TO REACH THE MIDDLE TO UPPER 60S ACROSS THE AREA THIS AFTERNOON. && .AVIATION/18Z TAFS/... VFR CONDITIONS ARE EXPECTED THIS AFTERNOON...TONIGHT AND SUNDAY ACROSS TAF SITES. HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE REGION DURING THIS TIME. SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON...WITH GUSTS IN THE 15 TO 20 KNOT RANGE. SOME DIURNAL CUMULUS AND HIGH CLOUDS ARE EXPECTED AS WELL. SOUTHWEST WINDS WILL LINGER TONIGHT...WITH LOW LEVEL WIND SHEAR CONDITIONS EXPECTED LATER THIS EVENING INTO EARLY SUNDAY MORNING. WINDS AT 2000 FEET ABOVE GROUND LEVEL SHOULD BE SOUTHWEST AROUND 40 KNOTS DURING THIS TIME. SOUTHWEST WINDS ON SUNDAY WILL GUST TO 20 TO 25 KNOTS...AS WARM AIR CONTINUES TO PUSH INTO THE AREA. MOSTLY SUNNY SKIES ARE EXPECTED. && .MARINE... A TIGHT PRESSURE GRADIENT THIS AFTERNOON AND TONIGHT WILL RESULT IN SOUTHWEST WINDS IN THE 10 TO 15 KNOT RANGE...WITH GUSTS TO AROUND 20 KNOTS. HIGH WAVES SHOULD REMAIN OVER THE OPEN WATERS DURING THIS TIME...SO AM NOT ANTICIPATING A SMALL CRAFT ADVISORY FOR THIS PERIOD. THE PRESSURE GRADIENT WILL BECOME A BIT TIGHTER SUNDAY INTO MONDAY NIGHT...AS A STRONG COLD FRONT MOVES THROUGH THE REGION. SOUTHWEST WINDS SUNDAY INTO SUNDAY EVENING SHOULD GUST INTO THE 25 TO 30 KNOT RANGE. WINDS WILL VEER WEST MONDAY AND NORTHWEST MONDAY NIGHT AFTER THE COLD FRONTAL PASSAGE. GUSTS AROUND 30 KNOTS ARE POSSIBLE DURING THIS TIME. HIGH WAVES MAY OCCUR TOWARD THE OPEN WATERS WITH THE OFFSHORE FLOW. THUS...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR SUNDAY INTO MONDAY NIGHT. && .PREV DISCUSSION... /ISSUED 319 AM CDT SAT OCT 10 2015/ SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. A WEAK UPPER SHORTWAVE WILL EXIT THE EASTERN GREAT LAKES AS A LARGE UPPER RIDGE OVER THE CENTRAL ROCKIES BUILDS TOWARD THE UPPER MISSISSIPPI VALLEY THIS AFTERNOON AND INTO NORTHER ILLINOIS TONIGHT. AS THIS OCCURS THE JET BECOMES MORE ZONAL ACROSS SOUTHERN CANADA. UPPER LEVEL DIVERGENCE IS VERY WEAK. 850/700 MB WEST WINDS INCREASE ALONG WITH WARM AIR ADVECTION. 700 MB UPWARD MOTION IS WEAK. 700 MB RH DOES INDICATE TWO BANDS OF INCREASING RH...BUT DOES NOT SATURATE. AS SUCH ONLY A FEW BANDS OF MAINLY SCATTERED ALTOCUMULUS IS EXPECTED. 850 MB RH IS DRY. THE RIDGE OF HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS MORNING WILL MOVE OFF TO THE EAST AS A SOUTHWEST GRADIENT INCREASE TODAY AND TONIGHT. AS THE CIRRUS CLOUDS MOVE OFF...EXPECT SOME GROUND FOG EARLY THIS MORNING...ESPECIALLY IN THE RIVER VALLEYS. LONG TERM... SUNDAY... FORECAST CONFIDENCE HIGH. A STRONG SHORTWAVE TRACKING THROUGH SOUTHERN CANADA AND THE NORTHERN PLAINS WILL LEAD TO CONTINUED BREEZY SOUTHWEST WINDS AND EVEN WARMER TEMPERATURES IN SOUTHERN WI ON SUNDAY. GUSTS UP TO 30 MPH ARE EXPECTED AT TIMES ON SUNDAY DUE TO THE STRONG PRESSURE GRADIENT AND MIXING... ESPECIALLY IN SOUTHEAST WI. 925MB TEMPS WILL JUMP TO AROUND 20C BY 00Z. THE SHORTER DAYS WILL MAKE IT DIFFICULT TO REALIZE THAT POTENTIAL OF 80F FOR MOST AREAS... BUT EXPECTING TO HIT UPPER 70S WITH PLENTY OF SUNSHINE. EXPECTING A LOW AROUND 60 SUN NIGHT WITH CONTINUED ELEVATED WINDS AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. THERE WILL BE A STRONG LOW LEVEL JET OVERHEAD SUN NIGHT... SO EXPECT OCCASIONAL HIGH GUSTS. MONDAY AND TUESDAY... FORECAST CONFIDENCE HIGH. THAT STRONG SHORTWAVE/ DEEPENING UPPER LOW AND ASSOCIATED SURFACE LOW WILL TRACK ACROSS ONTARIO LATE SUNDAY NIGHT AND THROUGH THE DAY MONDAY. THE TRAILING COLD FRONT SHOULD CLEAR SOUTHEAST WI BY MID MORNING. PRECIP ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO REMAIN WELL TO OUR NORTH. THERE SHOULD BE SOME LOW CLOUDS WITH THE FRONT AND JUST BEHIND IT. OTHERWISE... DRY AIR WILL DOMINATE. LOOK FOR GUSTY WEST WINDS MONDAY AFTERNOON AND FALLING TEMPERATURES WITH STEADY COLD AIR ADVECTION. GUSTS TO 30 TO 35 MPH ARE LIKELY. THE MAX TEMPS IN THE UPPER 60S WILL OCCUR DURING THE MONDAY MORNING HOURS. NORTHWEST FLOW ALOFT WILL BRING A WEAK SHORTWAVE THROUGH THE UPPER MIDWEST ON TUESDAY. THIS WILL BRING 925-850MB TEMPS BACK UP... ALLOWING MAX TEMPS TO REACH THE MID 50S TO AROUND 60 DESPITE THE COLD START IN THE LOWER 40S TUE MORNING. THIS WARM AIR ADVECTION ALOFT WILL LIKELY BRING SOME MID LEVEL CLOUDS. WEDNESDAY THROUGH SATURDAY... FORECAST CONFIDENCE MEDIUM. WE WILL BE IN A PROLONGED PERIOD OF DRY NORTHWEST FLOW ALOFT DUE TO RIDGING OVER THE SOUTHWEST STATES AND TROUGHING FROM HUDSON BAY TO THE NORTHEAST STATES. SHORTWAVES IN THE FLOW WILL BRING PERIODS OF MID LEVEL CLOUDS... BUT THERE IS VERY LITTLE MOISTURE TO SPEAK OF. HIGHS ARE EXPECTED IN THE UPPER 50S TO AROUND 60 FOR THE REMAINDER OF THE WEEK WHICH IS RIGHT AROUND SEASONAL NORMALS. THE ECMWF TRIES TO BRING A PRECIP-PRODUCING SHORTWAVE THROUGH WI FRI NIGHT AND THE GFS KEEPS US DRY. THE GFS SHOWED THE WETTER SOLUTION YESTERDAY WHILE THE ECMWF REMAINED DRY. KEPT THE FORECAST DRY FOR NOW. AVIATION/12Z TAFS/... AS THE CIRRUS CLOUDS MOVE OFF...EXPECT SOME PATCHY IFR GROUND FOG EARLY THIS MORNING...ESPECIALLY IN THE RIVER VALLEYS. THE RIDGE OF HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS MORNING WILL MOVE OFF TO THE EAST AS A SOUTHWEST GRADIENT INCREASES TODAY AND TONIGHT. AFTER THE PATCHY MORNING FOG...EXPECT VFR CONDITIONS TODAY AND TONIGHT. MARINE... THE RIDGE OF HIGH PRESSURE OVER SOUTHERN WISCONSIN EARLY THIS MORNING WILL MOVE OFF TO THE EAST AS A SOUTHWEST GRADIENT INCREASES TODAY AND TONIGHT. WINDS MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS MAINLY NORTH OF PORT WASHINGTON. A SMALL CRAFT ADVISORY MAY BE NEEDED FROM SUNDAY THROUGH MONDAY EVENING...AS THE PRESSURE GRADIENT BECOMES TIGHT WITH THE APPROACH AND PASSAGE OF A STRONG COLD FRONT. GUSTS TO 25 KNOTS ARE POSSIBLE AT TIMES DURING THIS PERIOD. WINDS WILL BE MAINLY OFFSHORE...SO HIGH WAVES SHOULD BE LIMITED TOWARD AND OVER THE OPEN WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...WOOD TODAY/TONIGHT AND AVIATION/MARINE...HENTZ SUNDAY THROUGH FRIDAY...MRC
Hazardous weather outlook, Oct 10, 3:18 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CDT SAT OCT 10 2015 WIZ046-047-051-052-056>060-062>072-110830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 318 AM CDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-110830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTH TO SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED AT TIMES FROM SUNDAY THROUGH MONDAY EVENING DUE TO STRONG SOUTHWEST WINDS DEVELOPING AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE...FOLLOWED BY STRONG WEST TO NORTHWEST WINDS IN ITS WAKE. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.